# SDR 2022FA0000212

- Difficulty date: April 14, 2022
- Submitted: April 14, 2022
- Operation: General aviation
- Aircraft: N9383
- Make and model: Airbus A300*
- Aircraft serial: 938372146
- Aircraft time: 1,597 hours, 3,121 cycles
- Engine: Tmeca ARRIEL1E2
- Engine time: 1,597 hours
- System (JASC): 6720 · Tail Rotor Control System
- Part: Actuator
- Part number: B673M40A1001
- Part serial: 00336
- Condition: Wrong Part
- Location: Tail Rotor Pylon
- Part time: 1,181 hours
- Stage of operation: HO
- How discovered: O
- Nature of condition: F, P
- Precautionary procedure: C

## Discrepancy

IN ACCORDANCE WITH SB MBB-BK117 C-2-67-013, IF THE TAIL ROTOR ACTUATOR (P/N B673M40A1001 [TYPE 1]) IS REPLACED, IT WILL BE REPLACED WITH THE IMPROVED VERSION (P/N B673M40A1002 [TYPE 2]) OF THE TAIL ROTOR ACTUATOR. THE TYPE 1 T/R ACTUATOR WAS REPLACED ON MARCH 9, 2021 WITH A TYPE 1 T/R ACTUATOR INSTEAD OF A TYPE 2, AS REQUIRED BY THE SB. WHILE READING THE SERVICE BULLETIN (LISTED ABOVE), IT IS MY INTERPRETATION THAT THE AIRCRAFT IS NOT INCOMPLIANCE WITH THE SB. I AM ASKING FOR WRITTEN CLARIFICATION, FROM AIRBUS HELICOPTER, INC., AS TO WHETHER THIS AIRCRAFT IS IN COMPLIANCE WITH THE SB AND IF IT IS IN AN AIRWORTHY CONDITION TO FLY. ALSO, THIS AIRCRAFT HAS EXPERIENCED AN INTERMITTENT CONDITION OF AN IN-FLIGHT, UNCOMMANDED YAW EXCURSION, OF UP TO 90 DEGREES, WITH THE YAW PEDALS "BINDED" AND IMMOVABLE. THIS CONDITION WAS ENCOUNTERED WHILE IN OR ESTABLISHING AN IN-GROUND-EFFECT HOVER.
